Complutense University Library

A new proof of the Jung—Abhyankar theorem

Luengo Velasco, Ignacio (1983) A new proof of the Jung—Abhyankar theorem. Journal of Algebra, 85 (2). pp. 399-409. ISSN 0021-8693

[img] PDF
Restringido a Repository staff only hasta 31 December 2020.


Official URL:

View download statistics for this eprint

==>>> Export to other formats

Item Type:Article
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:17059

S.S Abhyankar.On the ramification of algebroid functions.Amer. J. Math., 77 (1955), pp. 575–592

H Hironaka. Introduction to the theory of infinitely near singular points. Memorias de Matemáticas del Instituto Jorge Juan, Vol. 28C.S.I.C.,, Madrid (1974)

H.W.E Jung. Darstellung der Funktionen eines algebraischen Körpers zweier unabhängigen Veränderlichen x, y in der umbegung Stelle x = a, y = b. J. Reine Angew. Math., 133 (1908), pp. 289–314

O Zariski. Studies in equisingularity, II. Amer. J. Math., 87 (1965), pp. 972–1006

Deposited On:13 Nov 2012 10:24
Last Modified:07 Feb 2014 09:41

Repository Staff Only: item control page